T3: T3 side effects, stomach cramps, T3 vs. Cytomel, other thoughts
10-02-2006 05:57 AM
T3: T3 side effects, stomach cramps, T3 vs. Cytomel, other thoughts
I have been using T3 at ~30mcg ED. I split it into 2 doses of ~15mcg. It is approximent because it is a liquid measured with a 1cc Slin Pin.
First, I started with ~25mg in one dose. It hits really hard. This is because T3 is not time-released... Whereas the legit Cytomel (75mcg) is. That is my theory. The sweating was unreal. My body temperature exceed 100degrees. So I broke it up into 2 - ~12.5-15mcg doses. That helped significantly.
I have gotten a great deal of constipation from T3. This is surprising. Yesterday, I had the stomach ache from hell. I couldn't even stand up. Only later, did I blame the T3 and began hitting up large doses of Water, Potassium and Apple Cider Vinegar. I ate a ton of flax seeds (fiber source) but that made things worse. Eventually, 36 hours later I feel better.
*any ideas to combat this constipation? this sucks.. I'm tapering off and hitting up some guggl and thyroid supplements.
I might look into giving T3 (while leanmass/bulking) another shot with the legit cytomel. Micrograms are so hard to be accurate on, even with a Slin pin. I think Cytomel's time-release will help too. T3 was a shock to the body. Wow.
10-02-2006 06:00 AM
I've tried Cynomel 25mcg, Cytomel 75mcg, and various liquid preps. My personal favorite was the 25mcg Cynomel.
I've never had stomach cramps. I've only had lethargy and sweating periods.
Regarding the time release, I don't think that either are, but I think the fact that you were taking the liquid, it was already in more of a bioavailable state, hence the immediate results.
10-02-2006 06:02 AM
seriously felt I was pregnant. although if I piss on a pregnancy strip it will say I am. but I don't think I am.
sucks too, T3 was the ultimate for bloat. Loved it, it's been a long time since I was sub 10% and in the morning I definitely looked it.
10-08-2006 04:01 AM
major vascularity changes from T3/Clen/1-T combo
Interesting post....also had some indigestion problems with liquid T3, but it subsided after a week and tried to keep the dose very low when starting (15mcg daily) and worked slowly up to 60mcg daily; after a week or so the sides went away. Was really a shock to the system the first few days and the first time (have tried 2 cycles so far.) Second cycle hardly felt the bad bowel symptoms, just the body raising temperature. Never had been so ripped and cut up, though, when it was through.
I don't mean to change subjects and try to deride your post, but while we are on the topic of T3...This may be a topic for a Phlebologist. But I wanted to ask....
Has anyone noticed some crazy vascularity with T3/Cytomel? Always have been vascular from genetics, but this made some of them very prominent and pop up. The veins are all mostly blue, so hope there is not any damage to the valves, from increased blood pressure, or the thyroid hormone affecting the veins walls or something. It's nothing abnormal looking for a bodybuilder to be super vascular....but was trying to reduce size a bit and was using the T3+Clen or T3+Albuterol to cut down and lean out; it was not expected to get so vascular that fast. Really healthy, and other than the usual vitamin/mineral suppliments am not on any other meds.
Did you notice changes from Clen, ALBUTEROL too, or is it mainly the T3?
Does T3 affect the vascular system, or is it mainly just the "catabolic" fat loss that makes the veins appear so prominently? Do you think some of the vascular changes are permanent, like damage to the valves or vein walls? Or if the subject gains fat again, they will go away, as it is from a loss of bodyfat? Or are the fat cells ever permanently damaged when these substances are used?
As a cycle, ran Clenbuterol with the T3 (6 weeks total, 3 weeks each rmped up/down, overlapped each for 1 week) and the second cycle tried Albuterol instead of the Clen, as a 2 week on/off cycle, running for 1 week cocurrently...with a 1-test transdermal. Also used Ketotifen when taking the Clen and Albuterol, at night.
The, ahem, test subject , was always a bit vascular, but after the T3/Albuterol/1-T cycle (along with great definition, a chiseled 6 pack, and fat loss) the veins were really evident on chest, arms and legs...a little too much, actually, at least the front of the legs. Major veins on the biceps, chest, shoulders, even ankles now and running up the front of the lower leg. Were there a bit before but now they really buldge when working out.
I'm wondering if it was the 1-test, but it really popped with the T3 and Clen. Then started wondering if the vascularity was from the extra estrogen that is produced when test levels go up (always use tamoxifen citrate for post cycle)....read that estrogen can cause vascular changes (which is one reason why women get varicose veins more than men.) I know there is a big difference between vascular and varicose...
Many comments from the gym...:"wow, your veins".
I wonder if it may have permanently changed the vascularity of the, ahem, test subject. Or if it damages fat cells in the legs and arms, so that they don't recover as fast when the diet goes back to normal (leading to a more permanent vascularity.)
And if so, if it was the T3/Cytomel or the Clenbuterol/Albuterol.
Never had this kind of vascularity a while back, when only used to run 1-t orals, m1-t (back in the old days) , Superdrol, Nor-Andro stacks, etc. with a ECA stack. It started with the T3.
Looks good to a bodybuilder, but it freaks some people out...especially fat ones who have no visible veins.
May go see a phlebologist to inquire, not sure how to go about mentioning T3...
10-08-2006 11:23 AM
It was actually something else that was responsible for those cramps.. not the t3
10-08-2006 12:39 PM
beau - let me get back to your post in a little bit... got some business to take care of..
10-08-2006 12:54 PM
When i use it i'm going for the pills not the liquid, i've heard too many variations of the effects from the liquid forms available out there.
10-08-2006 04:25 PM
T3 is awesome for bloat, the sweating means less water retention - nutrients and food is processed quicker - thus you are fairly dry and veins will show - so long as your aren't running really wet compounds.
Originally Posted by beau007
I can't comment on the albuterol, never used it.
I think what you see is simply less water retention. You will probably see the same effects if you use a diurectic
10-08-2006 04:50 PM
have you used diuretics? loop diuretics? that would explain the cramping.
Originally Posted by CEDeoudes59
10-08-2006 05:04 PM
nah cramping was from Tramadol (pain killer).
09-07-2010 01:41 PM
I ordered the Dr Max Powers Anabolic Stack and recieved my package 2days later on a Saturday.. I started the cycle on sunday and i started see results as i kept going...
But i stacked it with T3, but over all I was Increasing my dumb-bells flat bench by 10's each week, Basically i stated on 75 pushin and now i'm doing 100's so i would have to say that I'm satisfied with the product!!!!
Similar Forum Threads
By JDRG in forum Supplements
Last Post: 02-07-2009, 05:38 PM
By ogdlow in forum Supplements
Last Post: 05-11-2008, 09:14 PM
By RwhJR3 in forum Anabolics
Last Post: 10-03-2007, 03:09 PM